# SDR QXEA0002807

- Difficulty date: September 24, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 38,317 hours, 48,678 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lt Stubwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND STUBWING AFT LOWER FAIRING SKIN HAS A 3 INCH LONG CRACK EXTENDING FROM EXISTING REPAIR.  REPAIRED IAW FOKKER SRM 51-31-01, 51-10-05 AND 51-10-04.
